RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Meleshkin, A V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:64
Abstract pages:159
Full texts:67

http://www.mathnet.ru/eng/person25649
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/289912

Publications in Math-Net.Ru
1990
1. A. V. Meleshkin, “Regular semigroups of polynomial growth”, Mat. Zametki, 47:2 (1990),  58–64  mathnet  mathscinet  zmath; Math. Notes, 47:2 (1990), 152–158  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020